# SDR 97ZZZM1096

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197GA
- Make and model: Beech 1900C
- Aircraft serial: UB16
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7219 - FLL/TPA - LANDING GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO FLL AND WAS FERRIED TO MIA.  INSPECTED AND CLEANED LANDING GEAR SWITCHES AND CANNON PLUGS.  PERFORMED SEVERAL GEAR RETRACTION.  NO DEFECTS.  (M)
